Alert archive / Texas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 191, NWS Austin/San Antonio, TX

May 30, 2015Gonzales County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 30, 2015, 4:10 PM CDT for Gonzales County, Guadalupe County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 30, 2015, 4:10 PM CDT (21:10 UTC)
Expired
May 30, 2015, 4:59 PM CDT
In force
49 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Gonzales County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 30 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 12:00Z, 9.2 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 12:00Z on 2015-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1820 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 12:00Z on 2015-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -26 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1820 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-26 m²/s²
0-3 km storm-relative helicity
1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WUUS54 KEWX 302110
SVREWX
TXC177-187-302215-
/O.NEW.KEWX.SV.W.0191.150530T2110Z-150530T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 30 2015

THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GUADALUPE COUNTY IN SOUTH CENTRAL TEXAS...
  WEST CENTRAL GONZALES COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR KINGSBURY...
  OR 9 MILES EAST OF SEGUIN...MOVING SOUTH AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SEGUIN...KINGSBURY...GERONIMO...BEBE...BELMONT...OAK FOREST...
  LEESVILLE AND MONTHALIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF 
A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND 
MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH 
FLOODED ROADWAYS.

&&

LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
      2967 9794 2973 9776 2971 9776 2971 9773
      2969 9774 2968 9771 2967 9770 2967 9768
      2945 9751
TIME...MOT...LOC 2109Z 339DEG 21KT 2960 9781 

HAIL...0.88IN
WIND...60MPH
 
$$

MO
2 follow-up statements
983 
WWUS54 KEWX 302145
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
445 PM CDT SAT MAY 30 2015

TXC177-187-302215-
/O.CON.KEWX.SV.W.0191.000000T0000Z-150530T2215Z/
GUADALUPE TX-GONZALES TX-
445 PM CDT SAT MAY 30 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHEASTERN GUADALUPE AND WEST CENTRAL GONZALES COUNTIES...

AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST
OF PALMETO...OR 14 MILES SOUTHWEST OF LULING...MOVING SOUTHEAST AT 20
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
KINGSBURY...OAK FOREST...BEBE...LEESVILLE...MONTHALIA AND BELMONT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING IS 
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS 
ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
      2963 9788 2973 9776 2971 9776 2971 9773
      2969 9774 2968 9771 2967 9770 2967 9768
      2945 9751
TIME...MOT...LOC 2144Z 331DEG 19KT 2950 9775 

HAIL...0.88IN
WIND...60MPH
 
$$

TB3
824 
WWUS54 KEWX 302159
SVSEWX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
459 PM CDT SAT MAY 30 2015

TXC177-187-302208-
/O.CAN.KEWX.SV.W.0191.000000T0000Z-150530T2215Z/
GUADALUPE TX-GONZALES TX-
459 PM CDT SAT MAY 30 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GUADALUPE AND
WEST CENTRAL GONZALES COUNTIES IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 2932 9783 2935 9786 2938 9784 2938 9790
      2963 9788 2973 9776 2971 9776 2971 9773
      2969 9774 2968 9771 2967 9770 2967 9768
      2945 9751
TIME...MOT...LOC 2158Z 339DEG 21KT 2980 9764 

$$

TB3

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:08 PM CDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 30, 3:08 PM CDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
308 PM CDT SAT MAY 30 2015

.SHORT TERM (TONIGHT THROUGH SUNDAY NIGHT)...
TRICKY FORECAST REMAINS FOR THE AFTERNOON AND OVERNIGHT PERIOD
ACROSS SOUTH CENTRAL TEXAS. THE LEFT OVER OUTFLOW BOUNDARY FROM
KERRVILLE TO SAN MARCOS TO BASTROP HAS BEGUN TO LIGHT UP WITH
STORMS WITHIN THE LAST HOUR OR SO. THE MCS THAT BEGUN THIS MORNING
TO OUR NORTHWEST ACROSS FORT STOCKTON HAS DEVELOPED SOUTHWARD AND
TAKEN A MORE EASTERLY TRACK AND NOW EXTENDS FROM UVALDE SOUTH TO
CARRIZO SPRINGS AS A BROKEN LINE OF STORMS.

THE HRRR HAS BEEN THE MODEL WITH THE BEST HANDLE ON BOTH FEATURES.
MOST OF THE OTHER MESOSCALE MODELS (TEXAS TECH WRF/ARM/NMM) ALL DO
NOT HAVE THE REMNANTS OF THE MCS TO THE WEST. THE HRRR PUSHES THE
THE MCS TO THE EAST AND CONTINUES TO WEAKEN IT WHILE MOVIING THE
LINE OF SHOWERS AND STORMS SOUTH WITH THE BOUNDARY. IT THEN SEEM
TO DEVELOP A FEW MORE ISOLATED SHOWERS AND STORMS ALONG THE WEAK
FRONT AS IT PUSHES TO THE SOUTH. THE MAJORITY OF THE CONVECTION
WILL PUSH TO THE SOUTH AND EAST BY ABOUT 8 PM TONIGHT WITH
ISOLATED ACTIVITY CONTINUING THROUGH ABOUT MIDNIGHT. THE MAIN
THREATS WITH THESE STORMS WILL BE STRONG GUSTY WINDS...FREQUENT
LIGHTNING...AND SMALL HAIL. LOCALLY HEAVY RAINFALL WILL ALSO BE
POSSIBLE WITH THESE STORMS...ESPECIALLY THOSE THAT ARE SLOWLY
MOVING TO THE SOUTH. THE FLASH FLOOD WATCH CONTINUES ACROSS THE
WHOLE AREA. RAINFALL AMOUNTS WILL AVERAGE AROUND AN INCH WITH
HIGHER TOTALS OF TWO TO THREE INCHES POSSIBLE. IT IS SET TO
EXPIRE AT 7 AM TOMORROW...BUT COULD POSSIBLY BE CANCELED EARLY
ONCE STORMS PUSH OUT OF THE AREA TONIGHT. LATER SHIFTS WILL RE-
EVALUATE AND MAKE CHANGES TO THE WATCH AS NEEDED.

GLOBAL MODELS SHOW SHOWERS AND STORMS CONTINUING ACROSS THE
COASTAL PLAINS LATE TONIGHT AND SUNDAY MORNING ALONG THE WEAK COLD
FRONT AS IT CONTINUES TO PUSH SOUTH. WITH THE MOIST ENVIRONMENT
AROUND THE AREA WE COULD SEE AN ISOLATED SHOWER OR THUNDERSTORM
THROUGHOUT THE AFTERNOON SUNDAY...BUT CHANCES REMAIN LOW. ONCE THE
FRONT PUSHES WELL TO OUR SOUTH LATE SUNDAY THE LONG AWAITED DRYING
TREND WILL BEGIN. SUNDAY NIGHT WILL BE MOSTLY CLEAR AND PLEASANT
WITH LOWS ACROSS MUCH OF SOUTH CENTRAL TEXAS IN THE LOW TO MID
60S.

&&

.LONG TERM (MONDAY THROUGH SATURDAY)...
THE UPPER LEVEL PATTERN FOR MUCH OF NEXT WEEK WILL BE THE SAME AS
A TROUGH OF LOW PRESSURE WILL DROP DOWN INTO THE SOUTHEAST UNITED
STATES AND BECOME CUT OFF FROM THE FLOW. AT THE SAME TIME A RIDGE
OF HIGH PRESSURE BUILDS OVER NORTHERN MEXICO AND THE SOUTHWEST
U.S. THIS WILL KEEP SOUTH CENTRAL TEXAS IN NORTHWEST FLOW ALOFT
AND KEEP THE AREA MOSTLY DRY. AN ISOLATED SHOWER OR THUNDERSTORM
ALONG THE TEXAS SEA BREEZE LOOKS TO BE THE ONLY CHANCE FOR
PRECIPITATION THROUGH THE END OF NEXT WEEK. SOUTH CENTRAL TEXAS
WILL WELCOME THE FIRST WEEK OF JUNE AS A CHANCE TO DRY OUT FROM A
VERY WET AND STORMY MONTH OF MAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              66  84  64  86  66 /  50  20  -   10  -
AUSTIN BERGSTROM INTL AIRPORT  64  83  61  85  64 /  50  20  -   10  -
NEW BRAUNFELS MUNI AIRPORT     67  85  64  87  66 /  50  30  -   -   -
BURNET MUNI AIRPORT            64  81  62  84  65 /  40  20  -   10  -
DEL RIO INTL AIRPORT           66  87  69  89  70 /  40  30  -   20  -
GEORGETOWN MUNI AIRPORT        65  82  62  84  65 /  40  20  -   -   -
HONDO MUNI AIRPORT             66  85  65  87  66 /  50  30  -   10  -
SAN MARCOS MUNI AIRPORT        65  83  63  85  65 /  50  20  -   -   -
LA GRANGE - FAYETTE REGIONAL   68  84  63  85  67 /  60  40  -   20  -
SAN ANTONIO INTL AIRPORT       67  85  66  86  68 /  50  30  -   10  -
STINSON MUNI AIRPORT           68  85  67  86  67 /  60  30  -   10  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING
COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET...
CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO...
GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR...
KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS...
UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA.

&&

MESOSCALE/AVIATION...17
SYNOPTIC/GRIDS...TREADWAY
PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, May 30, 12:38 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1238 PM CDT SAT MAY 30 2015

TXZ171>173-183>194-204>209-220>225-311745-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-MEDINA-BEXAR-
COMAL-GUADALUPE-CALDWELL-FAYETTE-ATASCOSA-WILSON-KARNES-GONZALES-
DE WITT-LAVACA-
1238 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY
INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN LOCALLY
HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED
WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER AMOUNTS
IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY AREAS
GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN EFFECT
FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT. ALSO...A FEW
STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ202-203-217>219-228-311745-
KINNEY-UVALDE-MAVERICK-ZAVALA-FRIO-DIMMIT-
1238 PM CDT SAT MAY 30 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR PARTS OF THE RIO
GRANDE PLAINS UNTIL 7 PM THIS EVENING DUE TO A LINE OF SHOWERS AND
THUNDERSTORMS PUSHING EAST ACROSS THE AREA. GUSTY THUNDERSTORM
WINDS WILL BE THE MAIN THREAT WITH THESE STORMS.

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED
TODAY INTO TONIGHT. SOME STORMS COULD BE SLOW MOVING AND CONTAIN
LOCALLY HEAVY RAINFALL. RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED WITH TOTALS OF NEAR 3 INCHES POSSIBLE. EVEN THESE LOWER
AMOUNTS IN A QUICK TIME FRAME COULD CAUSE FLASH FLOODING IN MANY
AREAS GIVEN THE SATURATED CONDITIONS. A FLASH FLOOD WATCH IS IN
EFFECT FOR ALL OF SOUTH CENTRAL TEXAS FOR TODAY AND TONIGHT.
ALSO...A FEW STRONG STORMS WITH GUSTY WINDS AND HAIL POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE SUNDAY. HEAVY
RAINS ARE APPEARING LESS LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AS THESE STRONG TO SEVERE
STORMS PUSH EAST ACROSS THE RIO GRANDE PLAINS.

In the hours before

Special weather statement, May 30, 3:59 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
359 PM CDT SAT MAY 30 2015

TXZ191-204>208-221-223-302200-
CALDWELL TX-GONZALES TX-BEXAR TX-MEDINA TX-WILSON TX-COMAL TX-
GUADALUPE TX-HAYS TX-
359 PM CDT SAT MAY 30 2015

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...SOUTHEASTERN COMAL...
SOUTH CENTRAL HAYS...SOUTHWESTERN CALDWELL...EASTERN MEDINA...CENTRAL
GONZALES...BEXAR AND NORTH CENTRAL WILSON COUNTIES UNTIL 500 PM
CDT...

AT 357 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM HELOTES TO STAPLES...AND
MOVING SOUTHEAST AT 20 TO 25 MPH.

TORRENTIAL RAINFALL UP TO 3 INCHES...DIME SIZE HAIL AND WIND GUSTS
UP TO 50 MPH WILL BE POSSIBLE WITH SOME OF THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
SAN ANTONIO...NEW BRAUNFELS...SAN MARCOS...SEGUIN...UNIVERSAL CITY...
GONZALES...LULING...SCHERTZ...CIBOLO...LIVE OAK...LEON VALLEY...
KIRBY...HELOTES...ALAMO HEIGHTS...SELMA...WINDCREST...TERRELL
HILLS...BULVERDE...GARDEN RIDGE AND HOLLYWOOD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 2923 9862 2960 9889 2964 9885 2988 9775
      2953 9733
TIME...MOT...LOC 2057Z 318DEG 22KT 2974 9779 2953 9879

MO
Local storm report, May 30, 4:02 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
402 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     FLASH FLOOD      1 SW SPRING BRANCH      29.85N  98.42W
05/30/2015                   COMAL              TX   DEPT OF HIGHWAYS

            LOW WATER CROSSING ON ROLLING CREEK ROAD CLOSED DUE TO
            WATER

&&

EVENT NUMBER EWX1500613

SBS
Local storm report, May 30, 4:03 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
403 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0403 PM     HAIL             2 WSW BRACKEN           29.60N  98.35W
05/30/2015  E0.25 INCH       BEXAR              TX   PUBLIC

            HAIL AT THE ROLLING OAKS MALL

&&

EVENT NUMBER EWX1500614

SBS
Local storm report, May 30, 4:08 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
408 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             1 NE HOLLYWOOD PARK     29.61N  98.47W
05/30/2015  M0.25 INCH       BEXAR              TX   TRAINED SPOTTER

&&

EVENT NUMBER EWX1500615

SBS
Local storm report, May 30, 4:09 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
409 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     HAIL             1 W LIVE OAK            29.55N  98.36W
05/30/2015  E0.25 INCH       BEXAR              TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1500616

SBS
Local storm report, May 30, 4:10 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
410 PM CDT SAT MAY 30 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0409 PM     HAIL             3 ESE HELOTES           29.56N  98.64W
05/30/2015  M0.25 INCH       BEXAR              TX   AMATEUR RADIO

&&

EVENT NUMBER EWX1500617

SBS

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 30, 4:24 AM CDTSpecial Weather StatementEWXEdwards, Gillespie, Kerr, Llano, Real, Val Verde51 min
May 30, 5:11 AM CDTSpecial Weather StatementEWXBandera, Blanco, Burnet, Edwards, Gillespie, Kendall and 4 more64 min
May 30, 9:11 AM CDTSpecial Weather StatementEWXVal Verde49 min
May 30, 11:26 AM CDTAreal Flood AdvisoryEWXVal Verde109 min
May 30, 11:26 AM CDTSpecial Weather StatementEWXEdwards, Kinney64 min
May 30, 12:05 PM CDTSevere Thunderstorm WarningEWXKinney, Val Verde40 min
May 30, 12:45 PM CDTSevere Thunderstorm WarningEWXKinney45 min
May 30, 1:14 PM CDTAreal Flood AdvisoryEWXKinney, Maverick2 hr
May 30, 1:23 PM CDTSpecial Weather StatementEWXMaverick52 min
May 30, 1:28 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde47 min
May 30, 2:15 PM CDTSpecial Weather StatementEWXBandera, Comal, Hays, Kendall45 min
May 30, 2:21 PM CDTSpecial Weather StatementEWXDimmit, Uvalde, Zavala54 min
May 30, 2:40 PM CDTFlash Flood WarningEWXKinney, Uvalde3 hr
May 30, 2:46 PM CDTFlash Flood WarningEWXBandera, Bexar, Blanco, Comal, Hays, Kendall and 2 more4 hr
May 30, 3:24 PM CDTSpecial Weather StatementEWXCaldwell, Comal, Hays, Kendall36 min
May 30, 3:32 PM CDTSevere Thunderstorm WarningEWXCaldwell, Guadalupe43 min
May 30, 3:39 PM CDTFlash Flood WarningEWXCaldwell, Guadalupe, Hays4 hr
May 30, 3:43 PM CDTSpecial Weather StatementEWXFrio47 min
May 30, 3:54 PM CDTSpecial Weather StatementEWXMedina51 min
May 30, 3:59 PM CDTSpecial Weather StatementEWXBexar, Guadalupe61 min
May 30, 4:11 PM CDTSpecial Weather StatementEWXFayette49 min
May 30, 4:21 PM CDTFlash Flood WarningEWXBexar, Comal, Guadalupe, Medina, Wilson4 hr
May 30, 4:36 PM CDTSevere Thunderstorm WarningEWXCaldwell39 min
May 30, 4:40 PM CDTFlash Flood WarningEWXBastrop, Caldwell, Fayette, Gonzales, Guadalupe4 hr
May 30, 4:43 PM CDTSpecial Weather StatementEWXTravis47 min
May 30, 4:53 PM CDTAreal Flood AdvisoryEWXTravis3 hr
May 30, 5:00 PM CDTSpecial Weather StatementEWXFayette45 min
May 30, 5:21 PM CDTSpecial Weather StatementEWXAtascosa, DeWitt, Karnes39 min
May 30, 5:25 PM CDTFlash Flood WarningEWXTravis2 hr
May 30, 5:46 PM CDTAreal Flood AdvisoryEWXAtascosa, DeWitt, Karnes, Lavaca, Wilson3 hr
May 30, 5:57 PM CDTFlash Flood WarningEWXDeWitt, Karnes, Lavaca4 hr
May 30, 6:19 PM CDTSpecial Weather StatementEWXDeWitt41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.